← Return to Input on recent onset of restless leg syndrome

Discussion
Serenity1 (@serenity1)

Input on recent onset of restless leg syndrome

Sleep Health | Last Active: Apr 4, 2013 | Replies (5)

Comment receiving replies
@lknightesyahoocom

I’ve suffered with RLS for many years. I was mainly happening at bed time but now it happens in the afternoon and by 7:00 pm I want to jump out of my skin. I take medication but as soon as I do I am out for the night. Does anyone have some suggestions that might help. I am desperate and getting extremely depressed over it.

Jump to this post


Replies to "I've suffered with RLS for many years. I was mainly happening at bed time but now..."

The longer you take a dopamine agonist the more chance you have of it causing augmentation of your symptoms. I am sure there is info on this site about augmentation with meds like Requip or Mirapex. You did not say what meds you are on, so I am guessing. Augmentation is worsening of your symptoms as the med stops working. http://www.rlshelp.org is a great web site that a neurologist who specializes in RLS maintains and answers all questions. I also manage several support groups online for RLS and other sleep disorders. I saw you had no replies, so I could not just ignore you. It does not look like it is very busy here at least not as busy as other sites that specilaize in RLS. It is VERY common for symptoms to appear earlier and earlier. It is either time to take a drug holiday, so the med you are taking will work better again, or maybe up the dose after you talk to your doctor. Again, I do not know what meds you are taking, so guessing as I said. But, I hear your story every day, so you are not alone. Knowledge is power, so hit the reputable web sites like this one for info to help you. Plus http://www.rls.org and http://www.rlshelp.org

Thank you for replying to my post. I was so excited when I heard there is a virtual support group. I personally don’t know of anyone that suffers with RLS so I’m anxious to spend with other people that suffer. Thanks again

  Request Appointment